# SDR IPXA3180259

- Difficulty date: September 5, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,147 hours, 9,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FUSELAGE SKIN REPAIR DOUBLER AT FR 20A AND STGR 28R HAS SEVERAL GOUGES.  R & R REPAIR DOUBLER ON RT FUSELAGE SKIN AT FR 20A AND STGR 28R IAW EO A300-5330-52105-A.
